# SDR FDEA202112213112

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: LJ76185
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EXHAUST DUCT LOWER FORWARD EDGE HAS A CRACKED BRACKET REMOVED AND REPLACED BRACKET PER RR EM 78-11-04-300-008-801
